Skip to Main content Skip to Navigation
Journal articles

Limit theorems for nearly unstable Hawkes processes

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01138784
Contributor : Serena Benassù <>
Submitted on : Thursday, April 2, 2015 - 4:27:01 PM
Last modification on : Saturday, March 28, 2020 - 2:22:38 AM

Identifiers

  • HAL Id : hal-01138784, version 1

Citation

T. Jaisson, M. Rosenbaum. Limit theorems for nearly unstable Hawkes processes. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2015, 25 (2), pp.600-631. ⟨hal-01138784⟩

Share

Metrics

Record views

188